Depo provera and adderall

Common Questions and Answers about Depo provera and adderall

depo-provera

Avatar f tn Hi, I have been gaining weight after discontinuing depo provera and adderall 30mg. I have been gaining wait rapidly, it's really quite scary. I was 122lb in December and after weighing in on October 15th I am not 182lb! A few months ago I was 153.. Doctors I've seen tell me to "eat healthy and exercise." Well, I already do that. I always have been healthy and involved in sports. My weight is getting to be very uncomfortable.
Avatar n tn When I got off depo and wasn't getting my period they jump started it with Provera hormone pill.
Avatar f tn Hello, It was seen in studies that after a year of Depo-Provera injections, 57% of women were not menstruating and after 2 years, 68% of women were not menstruating. If you stop getting Depo-Provera injections, your period usually returns within 3 to 10 months but sometimes it may take 12-18 mths. So delaying of periods can be due to depo provera.
Avatar n tn thinks either adenomyosis or endo, but she told me if yaz doesnt help the next step might be the depo provera shot I dont know much about it but that may be a possibility for you, or possibly even lupron depo she suggested, even though I think you get many side effects from it. It's like a fake menopause! Well good luck lemme know how things works out!
Avatar n tn the nausia and headaches & vomiting haven't bothered me so far. I do need to keep close to the bathroom which is a very typical side effect of the med. I know I need to watch my diet to really get the best results along with exercise. This gets easier with weight loss so the met is helping me to get more active. I am concerned about firming my body up after the weight is gone, especially the stomach area. I do ab work and workout with light weights to help with this.
298579 tn?1192250448 The only thing I have seen that helps the pain is an herbal wrap that you heat up(you can get them @ walmart), and I lay that on my stomach. I have been on the depo shot for four years, I have asked if this is a contributing factor and have been told no. I have no kids. I hope someone comes up with an explanation, because I am too young to be giving up on my sex life!
Avatar f tn I am also on depo provera, and am going to stop taking that. I dont have anything to tell you that is helpful except i share your confusion and concern and I wish you luck. Since my diagnosis is basically a GUESS ( I was negative on all screens too), I am hoping i dont really have that disease , but that the progestone in the depo shot is what is causing this. Good luck...
Avatar f tn She never informed me why my thyroid but I assume because I had been off of Depo Provera for almost 2 years and had only had a few random periods, she did state that I was ovulating when I went in. Never had a period after or since. I was also experiencing fatigue and had told her of that and had gained 10 lbs. Which was strange because I hadnt changed my diet and have always maintained my weight.
Avatar f tn Depo Provera { Started 5/20/2010, Last Shot 2/9/2012 } Before I started getting the Depo Provera Injections I always had a normal, slightly heavy period. Minimal cramping. After taking Depo Provera for 1 year I finally lost my periods.
Avatar n tn birth control can also cause this as well, depo provera will cause this same reaction. lexapro is a good antidepressant that has very few sexual side effects and using a diaphram instead of hormonal birth control can help as well. when a woman is on hormonal birth control her body is not producing the right hormones to keep her sexually charged and make her physically unable to enjoy sex. not all woman have these side affects, but many do.
Avatar n tn After i had my son i went onto the implant which did not agree with me, got infected and had to b removed after 3 months (meant to stop in for 3 years) i then went onto the depo but a year ago or so i started bleeding very heavy for the last 4 weeks of every injection so the doctor at the clinic also put me on the pill......bad idea! I started cramping and was adviced by my GP to come of both the depo and pill and have not had a period ever since!
Avatar n tn In November I had the depo provera shot. I didn't have my period for 2 weeks and then it came and has not stopped. It's now 3 days until August. I have a doctor appt. for the 1st and that was the soonest I can be seen. I want it to go away. I'm scared it won't. I think I'm getting anemic and that might explain some of my severe exhaustion etc. But it's been 8monthes almost 9. Know one told me this was a possible side effect.
Avatar n tn I have been extremely effected by the side effects.Mostly memory and spelling.I have tingling in the fingers and toes.I also have little appetite and have lost 17lbs.Witch is great for me. I am over weight.I am tired more than normal,but i did sleep alot due to migrains.I do have more side effects and stuff,but I wont over load you all at once.I know this sounds like alot, but it has gotten better as time goes on. I have started to level off and become more normal.
162948 tn?1205256292 I got my IUD out on Aug 5th and am ttc. I have had lots of spotting and maybe a period but nothing regular. I called my doc and they said that it takes 3 months before the hormones are out of your system. The mirena website makes it sound as though you can get pregnant anytime after removal. Any advice/stories would be appreciated. Thanks.
Avatar n tn It's gotten to the point where I do not expose my chest/neck ever - and cover up whenever I can. I had read once that taking Niacinimide could help - and I've been taking about 1000mg of it for a few months, but am not seeing much improvement. Anyone with any help or suggestions I would REALLY appreciate it.